# SDR 97ZZZX4874

- Difficulty date: November 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4108D
- Make and model: Piper PA-31-350
- Aircraft serial: 318352018
- System (JASC): 2140 · Heating System
- Part: Combustion Liner
- Condition: Cracked
- Location: Heater
- Component: Janitrol, 65D793
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEATER FAILED PRESSURE DECAY TEST.  UPON REMOVAL, CRACK WAS NOTED IN COMBUSTION LINER.
